# SDR FDEA202109082250

- Difficulty date: September 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW #6 SLAT OTBD UPPER T/E SURFACE HAS A DENT  REPAIRED RW #6 SLAT  O/B UPPER T/E SURFACE IAW B757-SRM 57-43-02-2R FIG. 201 & 51-70-10-  2R REPAIR 4 & FEDEX EA NO. F-5750-T0363939 P1 WINGS - FLIGHT SURFACES - #6 SLAT -   TRAILING EDGE WEDGE - UPPER SKIN - SRM REPAIR DEVIATION.
